# SDR FDEA202202210342

- Difficulty date: February 21, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CAP NUTPLATE STRAP HAS CORROSION ON LOWER   SURFACE AR STA 1682 LBL 40 REMOVED, FABRICATED  AND REPLACED NUTPLATE STRAP IAW BOEING DWG 146N5693 REV B,   SRM 51-10-02-0G, 51-20-01-0G
